# SDR UALA2011110706009

- Difficulty date: November 5, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 71,083 hours, 21,682 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT LIGHTS AT LT AISLE SEATS 1AB, 5AB, 6AB, AND 7AB DO NOT ILLUMINATE DURING TEST OF INTERIOR EMERGENCY LIGHTS.   SEAT 1AB IS COVERED BY SMC 8.  RESET CONNECTOR AT M732, SEATS 5, 6, AND 7 NOW OK.
